Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 152, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 11, 2008, 6:26 PM CDT for Cloud County, Ottawa County, Kansas. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 6:26 PM CDT (23:26 UTC)
- Expired
- Jun 11, 2008, 7:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Cloud County, KS, Ottawa County, KS
The radar
The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:45 PM CDT | HAIL 1 | 1 Sse Glasco, KS | |
| Jun 11, 6:47 PM CDT | HAIL 1.75 | 2 Ssw Glasco, KS | |
| Jun 11, 7:16 PM CDT | HAIL 2.75 | 5 Sse Concordia, KS | NUMEROUS GOLFBALL SIZED HAIL |
| Jun 11, 7:21 PM CDT | HAIL 2.75 | 4 Se Concordia, KS | |
| Jun 11, 7:37 PM CDT | HAIL 1.5 | W Clyde, KS | |
| Jun 11, 7:37 PM CDT | HAIL 2 | W Clyde, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -197 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 112326
SVRTOP
KSC029-143-120030-
/O.NEW.KTOP.SV.W.0152.080611T2326Z-080612T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
626 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLOUD COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHWEST OF GLASCO...OR 28 MILES SOUTHWEST OF CONCORDIA...
MOVING NORTHEAST AT 46 MPH.
* LOCATIONS IMPACTED INCLUDE...
DELPHOS...
GLASCO...
MILTONVALE...
CONCORDIA...
AURORA...
CLYDE...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3957 9792 3965 9776 3965 9736 3931 9736
3919 9793
TIME...MOT...LOC 2326Z 231DEG 40KT 3930 9798
$$
CAVANAUGH3 follow-up statements
000
WWUS53 KTOP 112351
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
650 PM CDT WED JUN 11 2008
KSC029-143-120030-
/O.CON.KTOP.SV.W.0152.000000T0000Z-080612T0030Z/
CLOUD-OTTAWA-
650 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN OTTAWA AND CLOUD COUNTIES...
AT 646 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 1 MILE SOUTH SOUTHEAST OF
GLASCO. DOPPLER RADAR CONTINUED THIS STORM WAS CAPABLE OF PRODUCING
GOLF BALL SIZED HAIL AND 60 MPH WINDS. THIS STORM WAS LOCATED NEAR
GLASCO...OR 18 MILES SOUTHWEST OF CONCORDIA...MOVING NORTHEAST AT 41
MPH.
LOCATIONS IMPACTED INCLUDE...
GLASCO...CONCORDIA...AURORA...MILTONVALE AND CLYDE.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3945 9787 3959 9771 3965 9736 3931 9736
3922 9779 3930 9787
TIME...MOT...LOC 2350Z 241DEG 36KT 3935 9776
$$
CAVANAUGH000
WWUS53 KTOP 120005
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
706 PM CDT WED JUN 11 2008
KSC029-143-120030-
/O.CON.KTOP.SV.W.0152.000000T0000Z-080612T0030Z/
CLOUD-OTTAWA-
706 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN OTTAWA AND EASTERN CLOUD COUNTIES...
AT 700 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HEN EGG SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF
AURORA...OR 15 MILES SOUTH OF CONCORDIA...MOVING NORTHEAST AT 33 MPH.
LOCATIONS IMPACTED INCLUDE...
CONCORDIA...AURORA...MILTONVALE AND CLYDE.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3946 9778 3957 9768 3965 9736 3931 9736
3923 9772 3935 9778
TIME...MOT...LOC 0006Z 242DEG 28KT 3938 9766
$$
CAVANAUGH000
WWUS53 KTOP 120019
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
718 PM CDT WED JUN 11 2008
KSC143-120028-
/O.CAN.KTOP.SV.W.0152.000000T0000Z-080612T0030Z/
OTTAWA-
718 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTTAWA COUNTY HAS
BEEN CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED
NORTHEAST OUT OF OTTAWA COUNTY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3958 9761 3965 9736 3931 9736 3931 9759
3936 9765 3943 9767
TIME...MOT...LOC 0018Z 242DEG 28KT 3942 9755
$$
KSC029-120030-
/O.CON.KTOP.SV.W.0152.000000T0000Z-080612T0030Z/
CLOUD-
718 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN CLOUD COUNTY...
AT 714 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE 5
MILES SOUTH SOUTHEAST OF CONCORDIA. THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF AURORA...OR 12 MILES SOUTH OF CONCORDIA...MOVING
NORTHEAST AT 32 MPH.
LOCATIONS IMPACTED INCLUDE...
AURORA...
MILTONVALE...
CLYDE.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND
AVOID WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3958 9761 3965 9736 3931 9736 3931 9759
3936 9765 3943 9767
TIME...MOT...LOC 0018Z 242DEG 28KT 3942 9755
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:14 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 11, 3:14 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 314 PM CDT WED JUN 11 2008 .DISCUSSION... TONIGHT AND THURSDAY...COLD FRONT SLOWLY MOVING EAST ACROSS CENTRAL KANSAS. ACTIVE CUMULUS FIELD BEGINNING TO EVOLVE AND SUSPECT THUNDERSTORM DEVELOPMENT IS IMMINENT. WINDS ARE STILL STRONG FROM THE SOUTH AND WILL LEAVE WIND ADVISORY IN PLACE UNTIL 01 UTC. THESE THUNDERSTORMS WILL LIKELY DEVELOP UPSCALE INTO MCS WITH HEAVY RAIN. PRIOR TO THIS...AS LONG AS CELLS CAN REMAIN ISOLATED WILL SEE WIND AND HAIL THREAT. TORNADO THREAT IS LOW...BUT CAN NOT BE DISMISSED WITH ISOLATED CELLS. FRONT WILL CONTINUE TO SLOW WITH CYCLOGENESIS IN TEXAS PANHANDLE. LOCATION OF BOUNDARY WILL BE MAIN FORECAST ISSUE AS VERY STRONG LOW LEVEL JET IS EXPECTED TO CONTINUE PROVIDING COPIOUS MOISTURE NEEDED TO MAKE FLASH FLOODING A POSSIBILITY. WILL HOIST A FLASH FLOOD WATCH ALONG NORTHERN TIER OF COUNTIES FOR THIS THREAT. HARDING PLACEMENT OF THE SURFACE FRONT COME THURSDAY EVENING WILL BE KEY AS TO WHERE THE HEAVY RAINFALL WILL BE CONCENTRATED ACROSS THE CWA. THE ECMWF WOULD HAVE THE FRONT ALONG THE TURNPIKE FROM LAWRENCE TO EMPORIA SOUTHWEST WITH THE GFS AND NAM FURTHER WEST. AS THE UPPER LOW MOVES EAST ALONG THE CANADIAN BORDER THE WAVES WILL EJECT EAST ACROSS KANSAS. STORMS THAT DO GO UP ALONG THE FRONT WILL HAVE THE POTENTIAL TO BECOME SEVERE GIVEN SHEAR AND INSTABILITY. ENTRANCE REGION OF JET WILL ALSO HELP TO OVERCOME ANY CINH IN THE EVENING. HIGH THETA-E AIR WILL POOL ALONG THE FRONT AND AS LOW LEVEL JET INCREASES ISENTROPIC LIFT OVER THE BOUNDARY COULD LEAD TO TRAINING OF CELLS FROM SOUTH CENTRAL KANSAS ACROSS NORTHEAST KANSAS THURSDAY NIGHT INTO FRIDAY MORNING. NOT SURE IF STORMS GET GOING ALONG THE FRONT IF WE WILL SEE A CLUSTER OF STORMS THAT THE NAM IS DEVELOPING ACROSS NORTHERN KANSAS AS THE SOUTHERN STORMS WILL DISRUPT THE FLOW AND MOISTURE. THUS WILL GO WITH SOME SMALLER POPS IN THE NORTH AND FOCUS HIGHEST PROBABILITIES ALONG AND SOUTH OF THE FRONT. BY FRIDAY MORNING THE FRONT IS FORECAST TO LAY JUST SOUTH OF THE CWA. THE LOW LEVEL JET ALONG WITH ANOTHER APPROACHING WAVE WILL KEEP FOCUS OF BEST CHANCES OF PRECIPITATION ACROSS THE NORTHEAST AND EAST CENTRAL COUNTIES EARLY IN THE DAY THEN MAINLY ACROSS EAST CENTRAL KANSAS IN THE AFTERNOON. FRIDAY NIGHT WILL ONLY MENTION SMALL CHANCES OF PRECIPITATION IN THE FAR SOUTHEAST CWA DURING THE EARLY EVENING THEN DRY THEREAFTER. UPPER LOW WILL EJECT NORTHEAST INTO CANADA AND THE FRONT WILL SLIDE FURTHER SOUTH. ALSO HIGH PRESSURE WILL BE SETTLING OVER EASTERN KANSAS WITH DRIER AIR MOVING INTO SOUTHEAST KANSAS. HIGHS ON FRIDAY WILL RANGE FROM THE UPPER 70S IN EAST CENTRAL KANSAS TO THE MID 80S IN CENTRAL KANSAS WHERE SKIES WILL BE CLEARING OUT. FOR THE WEEKEND...NICE DAY FOR SATURDAY WITH NORTHWEST FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE. RETURN FLOW ON THE BACK SIDE OF THE HIGH FOCUSED ACROSS WESTERN KANSAS. 00Z ECMWF AND 12Z GFS POINT TO AN MCS DEVELOPING IN THE HIGH PLAINS AND MOVING SOUTHEAST INTO SOUTH CENTRAL KANSAS AFFECTING SOUTHWESTERN SECTIONS OF THE CWA ON SUNDAY. SHORTWAVE ENERGY INT HE NORTHWEST FLOW ALSO MAY TOUCH OFF SOME AFTERNOON THUNDERSTORMS ACROSS THE FORECAST AREA. ANOTHER MCS MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING ACROSS WESTERN AND CENTRAL KANSAS AND HAVE INCLUDED SOME SMALL POPS FOR THE SOUTHERN SECTIONS ON MONDAY. TUESDAY AND WEDNESDAY THE MOISTURE REMAINS FOCUSED OUT WEST INT HE HIGH PLAINS AND EXPECT MOST ACTIVITY TO REMAIN WEST OF NORTH CENTRAL KANSAS THROUGH THIS PERIOD. HIGH PRESSURE WILL KEEP DRIER AIR OVER EASTERN KANSAS WITH WEAK SURFACE FLOW EACH DAY. HIGHS WILL TOP OUT IN THE LOW TO MID 80S. LOWS MAINLY IN THE UPPER 50S TO LOWER 60S. 53 && .AVIATION... COLD FRONT MOVING INTO CENTRAL KANSAS WITH CONVECTION EXPECTED TO DEVELOP THIS AFTERNOON. FRONT IS VERY SLOW MOVING AND SHOULD PASS THROUGH KTOP BY 08 UTC. THUNDERSTORMS ACCOMPANYING FRONT WILL LIKELY HAVE HEAVY RAIN AND MAY SEE VISIBILITIES MVFR OR BELOW IN THESE THUNDERSTORMS. POST FRONTAL WEATHER ON THURSDAY SHOULD BE VFR WITH NORTHWEST WINDS. HARDING && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM THIS EVENING FOR KSZ020-KSZ021-KSZ022-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ054. FLASH FLOOD WATCH TONIGHT INTO THURSDAY MORNING FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020. &&
Hazardous weather outlook, Jun 11, 3:47 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 347 PM CDT WED JUN 11 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-122100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 347 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE MAIN THREAT IS VERY HEAVY RAIN. ISOLATED TORNADOES AND HAIL ARE ALSO POSSIBLE THIS EVENING. A WIND ADVISORY IS ALSO IN AFFECT UNTIL 7 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL CONTINUE TO SLOWLY MOVE THROUGH THE AREA ON THURSDAY WITH A CONTINUED CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND OVERNIGHT HOURS. ISOLATED SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...AND THEN AGAIN ON SUNDAY. AT THE MOMENT IS TO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED IN NORTH CENTRAL KANSAS THIS EVENING. HARDING
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:20 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 40 min |
| Jun 10, 10:49 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 39 min |
| Jun 11, 12:37 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 38 min |
| Jun 11, 2:12 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 39 min |
| Jun 11, 3:49 AM CDT | Wind Advisory | TOP | Brown, Clay, Cloud, Dickinson, Geary, Jackson and 10 more | 16 hr |
| Jun 11, 3:09 PM CDT | Flash Flood Watch | TOP | Brown, Cloud, Marshall, Nemaha, Republic, Washington | 11 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.